MathSciNet Relay Station
MathSciNet bibliographic data
MR2078369 14E15 (14F05 14L24 18E30)
Craw, Alastair; Ishii, Akira Flops of $G$-Hilb and equivalences of derived categories by variation of GIT quotient. Duke Math. J. 124 (2004), no. 2, 259–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement